# SDR SWAA2022122986185

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8823Q
- Make and model: Boeing 737-8
- Aircraft serial: 67478
- Aircraft time: 101 hours, 58 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE INOP.<[01] R AND R AFT MEGAPHONE IAW AMM 25-64-00
